Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Little Sex Drive-Help!
Nov 20, 2012

So I've been poz for about 11 years and generally have had no issues (undetectable viral load). However, in the past year, I have started experiencing erectile dysfunction (to the point where Viagra barely works anymore). I got my testosterone levels checked out with my doctor and I have normal levels (696). I do have hypothroidism and have been taking Levoxyl (0.088mcg) for the last six months. My T4 levels are normal (1.45) but my TSH is on the high side (4.54). I also changed medications two years ago to Truvada/Isentress from Trizivir (i'm not sure if these play a role in what's going on).

I'm getting seriously stressed out, though, since I'm only 33. Is this something that I'm just going to have to live with? Any advice that you could offer would be helpful.

Response from Mr. Vergel

I just had someone ask a question similar to yours: Testosterone and Thyroid

Let me know if this helps!

In health,

Nelson



Previous
Eviplera and Propecia
Next
Hormona de crecimiento

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement